New York Journal of Mathematics
Volume 12 (2006) 349-356


E. Hashemi

Compatible ideals and radicals of Ore extensions

Published: October 16, 2006
Keywords: α-compatible rings, Ore extensions, skew power series, α-rigid rings, prime and upper nil radicals
Subject: primary 16W20, 16N40, 16S36, secondary 16W60.


For a ring endomorphism α and an α-derivation δ, we introduce α-compatible ideals which are a generalization of α-rigid ideals and study the connections of the prime radical and the upper nil radical of R with the prime radical and the upper nil radical of the Ore extension R[x;α,δ] and the skew power series R[[x;α]]. As a consequence we obtain a generalization of Hong, Kwak and Rizvi, 2005.

Author information

Department of Mathematics, Shahrood University of Technology, Shahrood, Iran, P.O.Box: 316-3619995161 or